The elementary definability and elementary characterizability of classes of reflexive graphs
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1972), pp. 3-11
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1972_7_a0,
author = {Yu. M. Vazhenin},
title = {The elementary definability and elementary characterizability of classes of reflexive graphs},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {3--11},
year = {1972},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1972_7_a0/}
}
Yu. M. Vazhenin. The elementary definability and elementary characterizability of classes of reflexive graphs. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1972), pp. 3-11. http://geodesic.mathdoc.fr/item/IVM_1972_7_a0/